Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 5, NWS Green Bay, WI

January 15, 2016

NWS Green Bay, WI issued this small craft advisory at Jan 15, 2016, 4:07 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2016, 4:07 AM CST (10:07 UTC)
Expired
Jan 16, 2016, 5:03 AM CST
In force
25 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

207 
WHUS73 KGRB 151007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST FRI JAN 15 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT...

.NORTHEAST WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25 KNOTS
THIS MORNING AS LOW PRESSURE TRACKS ACROSS SOUTHERN WISCONSIN.
WINDS WILL THEN BECOME NORTHWEST ON THE BACK SIDE OF THE LOW
TONIGHT. ONSHORE FLOW WILL CAUSE ELEVATED WAVES TODAY...WITH
HIGHER WAVES CONTINUING INTO TONIGHT.

LMZ521-522-541>543-151815-
/O.NEW.KGRB.SC.Y.0005.160115T1007Z-160116T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
407 AM CST FRI JAN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST SATURDAY. 

* WINDS...NORTHEAST 10 TO 20 KNOTS...BECOMING NORTH 15 TO 25 KNOTS
  IN THE LATE MORNING...THEN BECOMING NORTHWEST TONIGHT.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
4 follow-up statements
914 
WHUS73 KGRB 151631
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 AM CST FRI JAN 15 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT...

.NORTHEAST WINDS WILL BECOME NORTH AND INCREASE TO 15 TO 25
KNOTS...AS LOW PRESSURE TRACKS ACROSS SOUTHERN WISCONSIN. WINDS
WILL THEN BECOME NORTHWEST ON THE BACK SIDE OF THE LOW TONIGHT.
ONSHORE FLOW WILL CAUSE ELEVATED WAVES TODAY...WITH HIGHER WAVES
CONTINUING INTO TONIGHT.

LMZ521-522-541>543-160045-
/O.CON.KGRB.SC.Y.0005.000000T0000Z-160116T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1031 AM CST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS...BECOMING NORTHWEST TONIGHT.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
460 
WHUS73 KGRB 152129
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CST FRI JAN 15 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING...

.GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE INTO SATURDAY
MORNING AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA.
AS WINDS BECOME OFFSHORE...WAVES WILL SLOWLY DIMINISH OVERNIGHT.

LMZ521-522-541>543-160530-
/O.EXT.KGRB.SC.Y.0005.000000T0000Z-160116T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
329 PM CST FRI JAN 15 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WINDS...NORTH TO NORTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 25
  KTS.

* WAVES...3 TO 5 FT SUBSIDING TO 2 TO 4 FT TONIGHT AND TO 1 TO 3
  FT SATURDAY MORNING. HIGHEST WAVES TOWARD THE OPEN WATERS OF
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
624 
WHUS73 KGRB 160330
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CST FRI JAN 15 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH SATURDAY MORNING...

.GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE INTO SATURDAY
MORNING AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. AS
WINDS BECOME OFFSHORE...WAVES WILL SLOWLY DIMINISH OVERNIGHT.

ANOTHER PERIOD OF GUSTY WINDS ARE EXPECTED SATURDAY EVENING INTO
SUNDAY.

LMZ521-522-541>543-161130-
/O.CON.KGRB.SC.Y.0005.000000T0000Z-160116T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
930 PM CST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WINDS...NORTH TO NORTHWEST 10 TO 20 KTS WITH GUSTS TO AROUND 
  25 KTS. 

* WAVES...2 TO 4 FT TONIGHT SUBSIDING TO 1 TO 3 FT SATURDAY
  MORNING. HIGHEST WAVES TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
352 
WHUS73 KGRB 161103
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
503 AM CST SAT JAN 16 2016

...WINDS AND WAVES HAVE DIMINISHED...

.WINDS AND WAVES HAVE DIMINISHED OVERNIGHT AND SHOULD NOT POSE A
HAZARD TO MOST SMALL CRAFT.

LMZ521-522-541>543-161215-
/O.CAN.KGRB.SC.Y.0005.000000T0000Z-160116T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
503 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 4:03 AM CST, 4 minutes earlier.

Area forecast discussion, Jan 15, 4:03 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CST FRI JAN 15 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 403 AM CST FRI JAN 15 2016

LOW PRESSURE CONTINUES TO TRACK THROUGH SOUTHERN WISCONSIN THIS
MORNING...WITH WRAP AROUND MOISTURE BEING THE PRIMARY MEANS FOR
GENERATING PRECIPITATION ACROSS THE AREA AS IT TRACKS THROUGH THE
AREA. AN AREA OF MID LEVEL DRY AIR HAS LED TO ABUNDANT FREEZING
DRIZZLE ACROSS THE NORTH THIS MORNING...WITH SNOW MIXING IN AT
TIMES. ROAD REPORTS ACROSS THE NORTH ARE THAT ROADS ARE CURRENTLY
ICE COVERED AND SLIPPERY. WITH THIS CONDITION EXPECTED TO LAST
INTO THE MORNING COMMUTE WILL ISSUE A WINTER WEATHER ADVISORY FOR
THE FAR NORTH DURING THE MORNING HOURS.

FARTHER SOUTH FREEZING DRIZZLE STILL REMAINS AN ISSUE...HOWEVER
WITH LESS MOISTURE TO WORK WITH THE AMOUNT OF ICING FROM THE
FREEZING DRIZZLE AND THE WARMER TEMPERATURES ACROSS THE EXTREME
SOUTHEAST HAVE LED TO LESS ISSUES. THAT BEING SAID THERE ARE SIGNS
OF FREEZING DRIZZLE EXPANDING ON RADAR...THEREFORE WILL HAVE TO
MONITOR TRENDS CLOSELY DURING THE MORNING HOURS.

THE ABUNDANT LOW LEVEL MOISTURE AND VERY LIGHT WIND FIELD HAVE LED
TO SOME DENSE FOG ACROSS THE AREA EARLY THIS MORNING...MAINLY
ALONG AND SOUTH OF HIGHWAY 29. THERE ARE SOME AREAS WHERE THE FOG
IS DENSE...HOWEVER MOST LOCATIONS ARE AT OR ABOVE ONE QUARTER OF A
MILE. GIVEN THE LOCAL NATURE TO THE FOG WILL HANDLE THE SITUATION
WITH SPS STATEMENTS INSTEAD OF A DENSE FOG ADVISORY.

AS THE LOW PUSHES EAST...COLD AIR WILL PUSH IN...CHANGING THE
FREEZING DRIZZLE OVER TO SNOW AS INCREASED SURFACE WINDS CLEAR OUT
THE FOG. DESPITE THE COLD AIR PUSHING IN THERE IS STILL DRY AIR TO
CONTEND WITH AS MODEL SOUNDINGS SHOW THE FREEZING DRIZZLE LASTING
LONGER ACROSS THE EASTERN CWA THIS AFTERNOON GIVEN THE PERSISTENT
LOW LEVEL DRY AIR.

NORTHWESTERLY WINDS BEHIND THE DEPARTING LOW WILL START UP THE
LAKE EFFECT SNOW MACHINE ACROSS THE SNOWBELT OF VILAS COUNTY.
HOWEVER WINDS WILL BACK THROUGHOUT THE PERIOD...WITHOUT A UNIFIED
DIRECTION FOR ANY LENGTH OF TIME. THEREFORE SNOWFALL AMOUNTS ARE
NOT EXPECTED TO BE SIGNIFICANT TONIGHT AND SATURDAY FROM THE LAKE
SUPERIOR SNOWBELT.

THE COLD AIR WILL CONTINUE FILTERING IN BEHIND THE DEPARTING LOW
TONIGHT AND SATURDAY...WITH DAYTIME HIGHS ON SATURDAY LIKELY
OCCURRING DURING THE MORNING HOURS WITH FALLING AFTERNOON
TEMPERATURES. THE COLD TEMPERATURES AND GUSTY WESTERLY WINDS WILL
LEAD TO DAYTIME WIND CHILLS IN THE DOUBLE DIGITS BELOW ZERO ACROSS
CENTRAL AND NORTH CENTRAL WISCONSIN ON SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 403 AM CST FRI JAN 15 2016

THE LATEST ENSEMBLE MEANS INDICATE THAT A REPRIEVE FROM THE DEEP
FREEZE WILL OCCUR BY THE END OF THE NEXT WORK WEEK WHEN ABOVE
AVERAGE MID-LEVEL HEIGHTS MOVE INTO THE GREAT LAKES.  UNTIL THIS
OCCURS...MODELS HAVE STRAIGHTENED OUT THEIR TIMING DIFFERENCES WITH
THE UPPER LOW ARRIVING THIS WEEKEND.  THEREAFTER...MODELS HAVE
TRENDED SOUTHWARD IN REGARDS TO THE TRACK OF CLIPPER ENERGY MOVING
TOWARDS THE REGION ON TUE-WED OF NEXT WEEK.  DIFFERENCES IN MODEL
SOLUTIONS INCREASE FAIRLY RAPIDLY FOLLOWING THE EXIT OF THE UPPER
LOW...BUT WILL USE A BLEND OF THE GFS AND ECMWF FOR MUCH OF THIS
FORECAST.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...CLOUDS WILL BE ON THE INCREASE
SATURDAY NIGHT AS AN UPPER LOW MOVES FROM THE LAKE WINNIPEG REGION
TO LAKE SUPERIOR.  THOUGH MID-LEVELS HAVE TROUBLE SATURATING
COMPLETELY AT TIMES...STILL THINK WILL SEE A CHANCE FOR AT LEAST
FLURRIES MOVE SOUTHEAST LATE SATURDAY NIGHT OVER MUCH OF NORTH-
CENTRAL WISCONSIN...AND OVER NORTHEAST WISCONSIN ON SUNDAY MORNING.
COLD ADVECTION WILL BE OCCURRING AT THE SAME TIME SATURDAY NIGHT
INTO SUNDAY MORNING...DROPPING 850MB TEMPS TO 25 BELOW. THIS SHOULD
LEAD TO TEMPS FALLING BELOW ZERO AWAY FROM THE BAY AND LAKE SATURDAY
NIGHT WITH WIND CHILLS OF 20 TO 35 BELOW ZERO. DO NOT ANTICIPATE
TEMPS RISING MUCH ON SUNDAY EVEN WITH PARTIAL CLEARING TAKING PLACE
OVER CENTRAL AND EAST-CENTRAL WI.  MORE SUBSTANTIAL CLEARING WILL
LIKELY TAKE PLACE ACROSS MOST AREAS EXCEPT FOR FAR NORTHERN WI
SUNDAY NIGHT. THE PRESSURE GRADIENT DOES NOT RELAX MUCH THOUGH...SO
WILL MOST LIKELY BE LOOKING AT ANOTHER ROUND OF WIND CHILL HEADLINES
(WIND CHILLS 20 TO 30 BELOW).

REST OF THE FORECAST...ARCTIC HIGH PRESSURE WILL BE GRADUALLY
SLIDING INTO THE REGION ON MONDAY AND TUESDAY.  CLOUDS WILL BE
INCREASING LATE MONDAY NIGHT...BUT SOME POTENTIAL FOR WINDS TO
DECOUPLE WHICH COULD LEAD TO TEMPS BEING SEVERELY OVER-FORECASTED.
THOUGH WILL HAVE SOME CLOUDS FROM A CLIPPER TUE-WED...SNOW CHANCES
ARE NOW LOOKING TO PASS JUST SOUTH OF THE REGION.  SOME POSSIBILITY
THAT WEAK CLIPPERS COULD MOVE THROUGH IN THE THU-FRI PERIOD...BUT
TOO HARD TO GET ANY HANDLE ON THEM.  THE BITTER COLD AIRMASS WILL BE
MODERATING THOUGH WED-FRI.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1034 PM CST THU JAN 14 2016

FRONTAL BOUNDARY WILL CONT TO LINGER NR THE SRN PART OF THE FCST
AREA OVERNIGHT...THEN SHIFT SEWD AWAY FM THE AREA LATE
TNGT/TOMORROW AFTER SFC WV COMES THROUGH. WIDESPREAD LOW CIGS WL
CONT N OF THE BOUNDARY...AND VSBYS HAVE DROPPED AS WELL. EXPECT
FZDZ TO INCR A BIT...THE MIX WITH/CHG TO SNOW/FLURRIES FM NW-SE
TOMORROW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ005-
010>012.
&&

SHORT TERM.....KURIMSKI
LONG TERM......MPC
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jan 14, 8:33 PM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CST THU JAN 14 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
833 PM CST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL CONDITIONS COULD DEVELOP OVERNIGHT DUE TO
FREEZING DRIZZLE. SOME SNOW IS ALSO POSSIBLE ACROSS THE FAR
NORTH...BUT LESS THAN AN INCH OF ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

HAZARDOUS TRAVEL IS POSSIBLE FRIDAY DUE TO LINGERING FREEZING
DRIZZLE CHANGING TO LIGHT SNOW ACROSS THE ENTIRE REGION.
HAZARDOUS TRAVEL WILL CONTINUE AT TIMES ACROSS FAR NORTHERN
WISCONSIN OVER THE WEEKEND INTO EARLY MONDAY MORNING DUE TO LAKE
EFFECT SNOW SHOWER ACTIVITY. SEVERAL INCHES OF SNOW IS
POSSIBLE...WITH THE HIGHEST TOTALS ACROSS THE SNOWBELT REGION OF
NORTHWEST VILAS COUNTY BY MONDAY MORNING.

ANOTHER ROUND OF BITTERLY COLD AIR COULD PRODUCE WIND CHILL
INDICES OF 20 BELOW TO 35 BELOW ZERO SUNDAY MORNING...AND AGAIN
MONDAY MORNING. THE LOWEST WIND CHILL READINGS WILL BE ACROSS
NORTH-CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL TOTALS OR REPORTS OF
FREEZING DRIZZLE TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-151200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
833 PM CST THU JAN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI

In the hours before

Special weather statement, Jan 14, 10:39 PM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 PM CST THU JAN 14 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1039 PM CST THU JAN 14 2016

...FREEZING DRIZZLE WILL LEAD TO SLIPPERY SPOTS ON ROADS
OVERNIGHT AND FRIDAY MORNING...

PATCHY FREEZING DRIZZLE OCCURRED ACROSS THE AREA DURING THE
EVENING. IT IS EXPECTED TO INCREASE SOME DURING THE OVERNIGHT
HOURS. ALTHOUGH WIDESPREAD TRAVEL DISRUPTIONS ARE NOT
ANTICIPATED...THE FREEZING DRIZZLE WILL CAUSE SOME SLIPPERY SPOTS
TO DEVELOP ON UNTREATED ROADWAYS. ANYONE TRAVELING OVERNIGHT
REMAIN ALERT FOR THE POSSIBLE DEVELOPMENT OF SLIPPERY SPOTS ON
ROADS...PARKING LOTS AND SIDEWALKS. MORNING COMMUTERS SHOULD ALSO
EXPECT TO ENCOUNTER SLIPPERY SPOTS ON UNTREATED ROADS.

SKOWRONSKI
Special weather statement, Jan 14, 10:50 PM CST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 PM CST THU JAN 14 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1050 PM CST THU JAN 14 2016

...FREEZING DRIZZLE CAUSING SLIPPERY SPOTS ON ROADS...ESPECIALLY
IN FAR NORTHERN WISCONSIN...

AREAS OF FREEZING DRIZZLE OCCURRED ACROSS THE AREA DURING THE
EVENING. IT IS EXPECTED TO INCREASE SOME DURING THE OVERNIGHT
HOURS. IN ADDITION...FOG WILL REDUCE THE VISIBILITY TO LESS THAN
1/4 MILE IN A FEW PLACES.

ALTHOUGH WIDESPREAD TRAVEL DISRUPTIONS ARE NOT ANTICIPATED...THE
FREEZING DRIZZLE WILL CAUSE SLIPPERY SPOTS ON UNTREATED ROADWAYS.
THE FREEZING DRIZZLE HAS BEEN MOST COMMON IN FAR NORTHERN
WISCONSIN...SO ROADS IN THAT AREA HAVE BEEN AFFECTED THE MOST.
MEANWHILE...TEMPERATURES IN EAST-CENTRAL WISCONSIN HAVE WARMED
ABOVE FREEZING FROM GREEN BAY...SOUTHEAST...TO THE LAKESHORE.

ANYONE TRAVELING OVERNIGHT SHOULD REMAIN ALERT FOR VARIABLE ROAD
CONDITIONS...INCLUDING ICY PATCHES ON ROADS...PARKING LOTS AND
SIDEWALKS. EXCEPT NEAR LAKE MICHIGAN...MORNING COMMUTERS SHOULD
ALSO EXPECT TO ENCOUNTER SLIPPERY SPOTS ON THE WAY TO WORK OR
SCHOOL FRIDAY MORNING.

SKOWRONSKI
Special weather statement, Jan 15, 3:11 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CST FRI JAN 15 2016

WIZ030-031-035>040-045-048>050-151300-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
311 AM CST FRI JAN 15 2016

...LOCALLY DENSE FOG EXPECTED ACROSS THE AREA THIS MORNING...

LOOK FOR AREAS OF FOG...LOCALLY DENSE...ACROSS CENTRAL AND EAST
CENTRAL WISCONSIN THIS MORNING. VISIBILITIES WILL BE LESS THAN ONE
MILE ACROSS MOST LOCATIONS...WITH SOME LOCATIONS AT OR LESS THAN
ONE QUARTER OF A MILE.

MOTORISTS ARE URGED TO EXERCISE CAUTION DURING THE MORNING
COMMUTE...AS VISIBILITIES CAN DROP SIGNIFICANTLY IN A VERY SHORT
DISTANCE.

KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 1:36 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 11 more15 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.